Please use this identifier to cite or link to this item:
Title: Long time behavior of solutions of Fisher-KPP equation with advection and free boundaries
Contributor(s): Gu, Hong (author); Lou, Bendong (author); Zhou, Maolin  (author)
Publication Date: 2015
Open Access: Yes
DOI: 10.1016/j.jfa.2015.07.002Open Access Link
Handle Link:
Open Access Link: Access Link
Abstract: We consider Fisher-KPP equation with advection...
Publication Type: Journal Article
Source of Publication: Journal of Functional Analysis, 269(6), p. 1714-1768
Publisher: Academic Press
Place of Publication: United States of America
ISSN: 0022-1236
Field of Research (FOR): 010110 Partial Differential Equations
Socio-Economic Outcome Codes: 970101 Expanding Knowledge in the Mathematical Sciences
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 87
Views: 90
Downloads: 0
Appears in Collections:Journal Article

Files in This Item:
2 files
File Description SizeFormat 
Show full item record


checked on Nov 26, 2018

Page view(s)

checked on Mar 3, 2019
Google Media

Google ScholarTM



Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.